# SDR UALA2013070504683

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 1681-1701, RBL 51, HAS CORROSION AROUND FASTENER HOLE.   REPLACED FLOOR SUPPORT IAW ECRA 5360-01326 AND EA 130738.
